Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 63, NWS Cleveland, OH

June 17, 2024Cuyahoga County, Medina County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 17, 2024, 2:59 PM EDT for Cuyahoga County, Medina County, Summit County, Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2024, 2:59 PM EDT (18:59 UTC)
Expired
Jun 17, 2024, 3:45 PM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cuyahoga County, OH, Medina County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 36 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
140 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

847 
WUUS51 KCLE 171859
SVRCLE
OHC035-103-153-171945-
/O.NEW.KCLE.SV.W.0063.240617T1859Z-240617T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
259 PM EDT Mon Jun 17 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  South central Cuyahoga County in northeastern Ohio...
  Eastern Medina County in northeastern Ohio...
  Summit County in northeastern Ohio...

* Until 345 PM EDT.

* At 258 PM EDT, severe thunderstorms were located along a line
  extending from near Strongsville to near Medina to Wadsworth to
  near Creston, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Akron, Medina, Cuyahoga Falls, Strongsville, Brunswick, North
  Royalton, Barberton, Hudson, Wadsworth, Twinsburg, Tallmadge,
  Macedonia, Rittman, Stow, Broadview Heights, Brecksville, Norton,
  Hinckley, Fairlawn, and Munroe Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4099 8187 4110 8185 4132 8184 4135 8140
      4108 8139 4098 8153
TIME...MOT...LOC 1858Z 258DEG 26KT 4129 8179 4116 8182 4104 8177 4101
8188

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
075 
WWUS51 KCLE 171929
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
329 PM EDT Mon Jun 17 2024

OHC035-171938-
/O.CAN.KCLE.SV.W.0063.000000T0000Z-240617T1945Z/
Cuyahoga OH-
329 PM EDT Mon Jun 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CUYAHOGA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4099 8177 4116 8166 4128 8161 4128 8157
      4133 8159 4134 8156 4135 8141 4108 8139
      4098 8153
TIME...MOT...LOC 1928Z 256DEG 25KT 4133 8152 4120 8155 4110 8157 4100
8164

$$

OHC103-153-171945-
/O.CON.KCLE.SV.W.0063.000000T0000Z-240617T1945Z/
Medina OH-Summit OH-
329 PM EDT Mon Jun 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN MEDINA AND SUMMIT COUNTIES...

At 328 PM EDT, severe thunderstorms were located along a line
extending from Macedonia to near Cuyahoga Falls to near Akron to near
Barberton, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Akron, Cuyahoga Falls, Barberton, Hudson, Wadsworth, Twinsburg,
Tallmadge, Macedonia, Stow, Brecksville, Norton, Fairlawn, Munroe
Falls, Northfield, Richfield, Silver Lake, Boston Heights, Peninsula,
Portage Lakes, and Montrose-Ghent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4099 8177 4116 8166 4128 8161 4128 8157
      4133 8159 4134 8156 4135 8141 4108 8139
      4098 8153
TIME...MOT...LOC 1928Z 256DEG 25KT 4133 8152 4120 8155 4110 8157 4100
8164

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
714 
WWUS51 KCLE 171943
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
343 PM EDT Mon Jun 17 2024

OHC103-153-171953-
/O.EXP.KCLE.SV.W.0063.000000T0000Z-240617T1945Z/
Medina OH-Summit OH-
343 PM EDT Mon Jun 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA AND SUMMIT
COUNTIES WILL EXPIRE AT 345 PM EDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with these thunderstorms.

LAT...LON 4099 8177 4116 8166 4128 8161 4128 8157
      4133 8159 4134 8156 4135 8141 4108 8139
      4098 8153
TIME...MOT...LOC 1943Z 258DEG 26KT 4135 8139 4122 8142 4112 8144 4102
8151

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 9:48 AM EDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jun 17, 9:48 AM EDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
948 AM EDT Mon Jun 17 2024

.SYNOPSIS...
An upper ridge will remain in place over the region through this
week, resulting in near-record temperatures across the area.

&&

.NEAR TERM /THROUGH TUESDAY/...
Convection is already starting to pop across the area with some
convective temperatures being met in a couple spots, while a
remnant MCV drives some stronger convection on the Canadian side
of Lake Erie. Coverage will increase through the morning hours
and scattered showers and thunderstorms will be present by
afternoon. A new addition with this update is a Day 1 Marginal
Risk for severe weather from SPC. DCAPE values of 800 J/kg have
entered the region with iso/sct convection, which will mean that
any storm that develops could have a stronger wind gust with it.

630 AM Update...
A diffuse outflow boundary from the remnant MCV in MI will
likely stall somewhere across northern OH this morning, which
could be the basis for convective initiation later this
afternoon. High temperature forecast (mid to upper 90s) looks to
remain on track with just some high cirrus overhead.

Previous Discussion...
A prolonged heat wave will begin across the region today and
persist through at least Friday. Daily maximum heat indices near
or above 100 degrees are likely with low temperatures not
expected to dip below 70 degrees. Have upgraded the entirety of
the Excessive Heat Watch to a Heat Advisory in this update.
Further targeted, localized upgrades to Excessive Heat Warnings
remain possible, especially in urban centers where heat stress
will be maximized.

For today, the upper-level ridge will continue to establish
itself across the Eastern CONUS. Closer to the surface, a
mesoscale convective complex continues to slowly pivot eastwards
across southern MI, likely aided by a modest 700 mb jet. Recent
satellite imagery continues to indicate healthy cloud-top
cooling with mesoscale analysis suggesting continued convective
development along an approaching warm front/instability
gradient. Will need to continue to monitor this feature as it
will likely become the main forcing mechanism for any
thunderstorms in our area this afternoon, particularly across NE
OH and NW PA. An approaching weak surface trough, evident on
vapor water imagery in the western KY vicinity, could kick off
some isolated thunderstorms elsewhere, though confidence is
lower on coverage. Any thunderstorms that do develop today will
have a strong downburst potential given steep low-level lapse
rates > 8 C/km, strong surface instability > 3000 J/kg, and
large theta-e differences.

A similar scenario will unfold on Tuesday with isolated to
scattered thunderstorms as deeper Gulf of Mexico moisture
attempts to round the ridge axis. Another weak surface trough is
expected to arrive from the south, in addition to the better
possibility of a lake breeze, particularly from Cleveland
eastward. Once again, any thunderstorms that do develop will
have a strong downburst potential given a similar environment to
Monday.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
One of the consistent difficulties in the forecast for this stretch
of weather dominated by a strong dome of upper level high pressure
to the east/northeast of the CWA is trying to determine if there is
enough layer moisture for convection to develop, and if so, to what
extent. The operational models continue to try to push out QPF
associated with weak waves in the south to north flow, but looking
at forecast soundings shows it remains pretty dry above the boundary
layer. Will opt to keep some low POPs in across the area just
because there is not enough confidence to completely remove them
given the setup and feel isolated convection is a reasonable
forecast. Thursday is a day for stronger ridging aloft, getting away
from the south to north flow with a westward expansion of the ridge
axis into the southern Great Lakes. This keeps the baroclinic zone
well to the north of the CWA and likely cuts off the tropical flow
of moisture as well. Some trickiness to the temperatures Wednesday
as there will not be any real change to the airmass in place but
there could be an increase in high level/cirrus cloud cover. This
could keep the temperatures down a degree or two from previous
forecasts where every degree helps in this hotter pattern. Dewpoints
have come up slightly however, and the the apparent temperature
values likely are not going to change much if the slightly cooler
forecast materializes. Expecting Thursday to be a little hotter once
again with slight 500mb height increases from the aforementioned
expanding ridge axis influence over the CWA.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
Expecting gradual degradation of the dominant upper level ridge
pattern along with a southward migration for the end of the week and
into the weekend. At this point, trying to pin down the next
significant chances for rain which appear to be Sunday. Flow aloft
will become a bit more zonal allowing for more organized systems to
work into the area. Still on the hot side for Thursday and Friday,
but gradual cooling through the long term and should be in in the
80s by Sunday.

&&

.AVIATION /12Z Monday THROUGH Friday/...
VFR across the TAF sites this morning with primarily VFR to
persist through the TAF period. Have kept vcts mention in most
TAF sites (minus ERI) as an outflow boundary from the convective
complex in MI could be the basis for thunderstorm development
this afternoon. Confidence remains low on thunderstorm placement
and coverage. Any thunderstorm that does impact a TAF site this
afternoon will bring a strong downburst and heavy rain threat.

Winds are generally out of the south this morning, 5 to 8
knots. Winds will favor a southwest direction later this morning
and afternoon, around 10 knots, before shifting back towards
the south, 5 to 8 knots, by late this evening.

Outlook...Primarily VFR expected through Friday. Isolated
thunderstorms are possible Tuesday afternoon, but confidence is
low.

&&

.MARINE...
Offshore winds generally less than 10kts through Wednesday become
light and variable for the end of the week. Wave heights through the
entire forecast period less than a foot through Saturday. Isolated
thunderstorms possible today and Tuesday.

&&

.CLIMATE...
A prolonged stretch of hot weather is expected this week.
Temperatures are forecast to approach or exceed record highs on
several days. The records for Monday, June 17 to Friday, June
21 are listed below for our official climate sites.

Date   Toledo     Mansfield   Cleveland   Akron     Youngstown   Erie
06-17  97(1994)    94(1936)   94(2018)    94(2018)   95(1994)    90(2018)
06-18  98(1994)    93(1994)   96(1944)    96(1944)   95(1994)    92(2018)
06-19  98(1995)    94(1994)   92(1995)    94(1994)   94(1994)    92(1931)
06-20  98(1953)    94(1988)   96(1988)    95(1933)   95(1933)    92(2016)
06-21  100(2022)   96(1988)   95(2022)    97(1933)   98(1933)    95(1933)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT Friday for OHZ003-006>014-017>023-
     027>033-036>038-047-089.
PA...Heat Advisory until 8 PM EDT Friday for PAZ001>003.
NY...None.
MARINE...None.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn/Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Kahn
MARINE...26
CLIMATE...CLE
Hazardous weather outlook, Jun 17, 3:43 AM EDT, 11 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
343 AM EDT Mon Jun 17 2024

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180745-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
343 AM EDT Mon Jun 17 2024

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
FRIDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-180745-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
343 AM EDT Mon Jun 17 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 17, 2:03 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
203 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     Hail             1 NNE Tallmadge         41.12N 81.42W
06/17/2024  E1.00 Inch       Summit             OH   Trained Spotter

            Also had tree down.

&&

BM
Special weather statement, Jun 17, 2:11 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
211 PM EDT Mon Jun 17 2024

OHZ009-010-171900-
Erie OH-Lorain OH-
211 PM EDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT ERIE AND NORTHWESTERN LORAIN
COUNTIES THROUGH 300 PM EDT...

At 211 PM EDT, Doppler radar was tracking a strong thunderstorm near
Vermilion, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lorain, Elyria, Vermilion, Amherst, Northern Milan, Sheffield Lake,
Oberlin, Sheffield, South Amherst, Berlin Heights, and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4150 8207 4130 8212 4130 8262 4139 8261
      4140 8255 4139 8253 4138 8248 4143 8236
      4143 8227 4147 8218
TIME...MOT...LOC 1811Z 264DEG 19KT 4137 8245

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 2:14 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
214 PM EDT Mon Jun 17 2024

OHZ027-028-036-171900-
Crawford OH-Wyandot OH-Marion OH-
214 PM EDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL MARION...
SOUTHEASTERN WYANDOT AND CRAWFORD COUNTIES THROUGH 300 PM EDT...

At 214 PM EDT, Doppler radar was tracking a strong thunderstorm near
Morral, or 8 miles southwest of Bucyrus, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bucyrus, Galion, Crestline, Morral, Tiro, North Robinson, and Sulpher
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4068 8326 4074 8321 4094 8287 4097 8273
      4076 8273 4063 8316
TIME...MOT...LOC 1814Z 233DEG 12KT 4073 8310

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Clark
Local storm report, Jun 17, 2:19 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
219 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     Tstm Wnd Dmg     Ravenna                 41.17N 81.25W
06/17/2024                   Portage            OH   911 Call Center

            Tree and wires down. Time estimated via
            radar.

&&

BM
Local storm report, Jun 17, 2:24 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
224 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     Tstm Wnd Dmg     1 WSW Ravenna           41.16N 81.26W
06/17/2024                   Portage            OH   911 Call Center

            Tree down on house and wires down. Time
            estimated via radar.

&&

BM
Special weather statement, Jun 17, 2:45 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
245 PM EDT Mon Jun 17 2024

OHZ011-020-021-171930-
Summit OH-Medina OH-Cuyahoga OH-
245 PM EDT Mon Jun 17 2024

...STRONG THUNDERSTORMS WILL IMPACT CUYAHOGA...EASTERN MEDINA AND
SUMMIT COUNTIES THROUGH 330 PM EDT...

At 245 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Strongsville to near Medina to near Lodi.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cleveland, Akron, Medina, Parma, Cuyahoga Falls, Cleveland Heights,
Strongsville, Brunswick, North Royalton, Barberton, Solon, Hudson,
Wadsworth, Twinsburg, Warrensville Heights, Macedonia, Rittman,
Highland Hills, Stow, and Garfield Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4155 8139 4129 8140 4099 8157 4099 8186
      4128 8183 4128 8188 4135 8187 4136 8194
TIME...MOT...LOC 1845Z 250DEG 25KT 4128 8191 4116 8190 4102 8198

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:15 AM EDTHeat AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more6 days
Jun 17, 12:36 PM EDTSpecial Weather StatementCLEWayne24 min
Jun 17, 1:01 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne44 min
Jun 17, 1:12 PM EDTSpecial Weather StatementCLESummit48 min
Jun 17, 1:19 PM EDTSpecial Weather StatementCLEMorrow41 min
Jun 17, 1:29 PM EDTSevere Thunderstorm WarningCLESummit46 min
Jun 17, 1:34 PM EDTSevere Thunderstorm WarningCLECrawford, Morrow, Richland41 min
Jun 17, 1:42 PM EDTSevere Thunderstorm WarningCLEPortage63 min
Jun 17, 1:47 PM EDTSpecial Weather StatementCLEHuron43 min
Jun 17, 2:04 PM EDTSevere Thunderstorm WarningCLEStark, Wayne56 min
Jun 17, 2:11 PM EDTSpecial Weather StatementCLELorain49 min
Jun 17, 2:14 PM EDTSpecial Weather StatementCLECrawford46 min
Jun 17, 2:16 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina44 min
Jun 17, 2:32 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull58 min
Jun 17, 2:39 PM EDTSpecial Marine WarningCLE31 min
Jun 17, 2:45 PM EDTSpecial Weather StatementCLESummit45 min
Jun 17, 3:04 PM EDTSevere Thunderstorm WarningCLETrumbull41 min
Jun 17, 3:07 PM EDTSpecial Weather StatementCLEKnox38 min
Jun 17, 3:13 PM EDTSpecial Weather StatementCLELorain47 min
Jun 17, 3:16 PM EDTSpecial Weather StatementCLEWayne44 min
Jun 17, 3:28 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga62 min
Jun 17, 3:39 PM EDTSpecial Weather StatementCLEPortage51 min
Jun 17, 3:44 PM EDTSevere Thunderstorm WarningCLEMahoning35 min
Jun 17, 3:50 PM EDTSpecial Weather StatementCLELorain40 min
Jun 17, 3:53 PM EDTSpecial Marine WarningCLE37 min
Jun 17, 4:17 PM EDTSpecial Weather StatementCLEWayne43 min
Jun 17, 4:38 PM EDTSevere Thunderstorm WarningCLEStark, Wayne52 min
Jun 17, 4:46 PM EDTSpecial Marine WarningCLE43 min
Jun 17, 6:04 PM EDTSevere Thunderstorm WarningCLEStark29 min
Jun 17, 6:07 PM EDTSpecial Weather StatementCLEWyandot53 min
Jun 17, 6:15 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Seneca, Wyandot19 min
Jun 17, 6:37 PM EDTSpecial Weather StatementCLEOttawa38 min
Jun 17, 6:40 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa29 min
Jun 17, 6:42 PM EDTSevere Thunderstorm WarningCLECrawford, Richland48 min
Jun 17, 6:50 PM EDTSpecial Marine WarningCLE55 min
Jun 17, 7:43 PM EDTSpecial Marine WarningCLE62 min
Jun 17, 7:46 PM EDTSpecial Weather StatementCLELucas44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.